Skip to Content

Recently started taking januvia and have experienced aching pain in my right leg?

Responses (1)

vtech10 2 Sep 2010

hey virgo62 i am a virgo to, i have been on januvia for 2-3 years, if you are a diabetic then are you sure its the januvia causing the aching pain... and have ou seen a neurologists to determine if you just have diabetic neuropathy... check it out, i havent had any problems with januvia it has helped me control low blood sugar and bottoming out... joint issues is what come from diabeties if thats what your taking this medicine for good luck vtech10

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Can Januvia cause finger joint pain?

Posted 22 May 2013 2 answers

Started limping for no reason?

Posted 18 Nov 2014 3 answers

Spironolactone and leg cramps?

Posted 28 Nov 2015 0 answers

Joint pain from Spironolactone?

Posted 28 Nov 2015 1 answer